# SDR SWAA2015050639324

- Difficulty date: April 18, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,904 hours, 24,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BETWEEN BS 800 - 847, STRINGER 24R, AROUND FASTENER HOLES FOR AFT CARGO SCUFF PLATE.  REPAIRED SKIN IAW SRM.
